Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 36, NWS Gray, ME

June 30, 2021Cheshire County, Hillsborough County, New Hampshire

NWS Gray, ME issued this severe thunderstorm warning at Jun 30, 2021, 4:25 PM EDT for Cheshire County, Hillsborough County, New Hampshire. It was in force for 50 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2021, 4:25 PM EDT (20:25 UTC)
Expired
Jun 30, 2021, 5:15 PM EDT
In force
50 min
Issued by
NWS Gray, ME
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Cheshire County, NH, Hillsborough County, NH

The radar

The Boston radar (KBOX), 112 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 4:25 PM EDTTSTM WND DMGJaffrey, NHMULTIPLE TREES DOWN. TIME ESTIMATED FROM RADAR.
Jun 30, 4:40 PM EDTHAIL 1.753 Wsw Sharon, NH1.50-2.00 INCH HAIL WHICH DENTED A VEHICLE. TIME ESTIMATED BY RADAR.
Jun 30, 4:58 PM EDTTSTM WND DMGBrookline, NHA NUMBER OF TREES DOWN ALONG RT 130. SOME 6 TO 8 INCH DIAMETER TREES SNAPPED. TIME ESTIMATED FROM RADAR.
Jun 30, 5:14 PM EDTTSTM WND DMG2 W Nashua, NHMULTIPLE TREES DOWN ON BROAD STREET. TIME ESTIMATED FROM RADAR.
Jun 30, 5:15 PM EDTTSTM WND DMG2 Nw Nashua, NHCORRECTS TIME OF PREVIOUS TSTM WND DMG REPORT FROM 2 NW NASHUA. LARGE TREE LIMB DOWN ON LUTHERAN DRIVE. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 12:06 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 113 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
113 J/kg
Mixed-layer CIN
-257 J/kg
Mixed-layer LCL
1162 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

094 
WUUS51 KGYX 302025
SVRGYX
NHC005-011-302115-
/O.NEW.KGYX.SV.W.0036.210630T2025Z-210630T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gray ME
425 PM EDT Wed Jun 30 2021

The National Weather Service in Gray Maine has issued a

* Severe Thunderstorm Warning for...
  Southeastern Cheshire County in southern New Hampshire...
  Southwestern Hillsborough County in southern New Hampshire...

* Until 515 PM EDT.

* At 425 PM EDT, a severe thunderstorm was located over Jaffrey,
  moving east at 40 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Nashua, Jaffrey, Merrimack, Bedford, Milford, Amherst, Hollis,
  Peterborough, New Boston, Mont Vernon, Greenfield, Lyndeborough,
  Dublin, Rindge, New Ipswich, Sharon, Mount Vernon, Greenville,
  Wilton and Brookline.

This also includes...
  Mount Monadnock and North Pack Monadnock.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4272 7213 4288 7215 4298 7152 4270 7148
TIME...MOT...LOC 2025Z 265DEG 35KT 4281 7204 

HAIL...1.50IN
WIND...60MPH
 
$$

Ekster
2 follow-up statements
279 
WWUS51 KGYX 302045
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
445 PM EDT Wed Jun 30 2021

NHC005-302055-
/O.CAN.KGYX.SV.W.0036.000000T0000Z-210630T2115Z/
Cheshire NH-
445 PM EDT Wed Jun 30 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHESHIRE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southern New Hampshire.

LAT...LON 4271 7191 4288 7193 4294 7151 4270 7148
TIME...MOT...LOC 2045Z 264DEG 34KT 4280 7183 

$$

NHC011-302115-
/O.CON.KGYX.SV.W.0036.000000T0000Z-210630T2115Z/
Hillsborough NH-
445 PM EDT Wed Jun 30 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHWESTERN HILLSBOROUGH COUNTY...

At 445 PM EDT, a severe thunderstorm was located over Temple, or 11
miles east of Jaffrey, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Nashua, Merrimack, Bedford, Milford, Amherst, Hollis, Peterborough,
Mont Vernon, Greenfield, Lyndeborough, Greenville, Wilton, New
Ipswich, Brookline, Mason, Mount Vernon, Temple and Sharon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4271 7191 4288 7193 4294 7151 4270 7148
TIME...MOT...LOC 2045Z 264DEG 34KT 4280 7183 

HAIL...1.00IN
WIND...60MPH
 
$$
535 
WWUS51 KGYX 302120
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
520 PM EDT Wed Jun 30 2021

NHC011-302130-
/O.EXP.KGYX.SV.W.0036.000000T0000Z-210630T2115Z/
Hillsborough NH-
520 PM EDT Wed Jun 30 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HILLSBOROUGH
COUNTY HAS EXPIRED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire.  However heavy rain is still possible with
this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southern New Hampshire.

LAT...LON 4271 7191 4288 7193 4294 7151 4270 7148
TIME...MOT...LOC 2120Z 265DEG 35KT 4283 7139 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 12:15 PM EDT, 4 hours 10 minutes earlier.

Area forecast discussion, Jun 30, 12:15 PM EDT, 4 hours 10 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1215 PM EDT Wed Jun 30 2021

.SYNOPSIS...
A final hot and humid day underway today with heat indices
approaching 95 to 100F for areas south of the mountains. A cold
front will slowly drop south out of Canada later today bringing
strong to severe thunderstorms this afternoon and evening. The
front stalls near southern New England Thursday with unsettled
conditions and a cooling trend expected into the weekend.

&&

.NEAR TERM /TODAY/...
1210 PM Update... Severe Thunderstorm Watch 327 has been issued
for all public forecast zones along with Casco and Penobscot
Bays.

1030 AM Update... With 12Z CAMS coming in, and with areas of
showers starting to fire on regional radar, have fine- tuned the
forecast... particularly PoP/Wx. A cluster of showers over
central Maine may show some upward growth as the morning
progresses, but the primary area to look for will be a broad
zone of moisture convergence extending from the Mohawk Valley of
New York east-northeastward through central New England.
Clusters of showers are already developing over upstate New
York... and are expected to initiate off the Greens and Whites
in the coming hours. General thinking remains the same with
isolated to scattered discrete convection forming earlier in the
day with more organized lines and bows becoming the dominant
storm mode by late afternoon.

650 AM Update...Have increased PoPs across northwest Maine as
thundershowers are tracking west to east across southern Canada
into northern Maine. Have also made minor tweaks to near term
sky and temperature forecast based on latest observations and
mesoscale guidance. Rest of the forecast remains on track with
CIN eroding by mid morning and the threat for thunderstorms
increasing early this afternoon.

ORIGINAL DISCUSSION...

Heat advisory conditions continue across the southern half of
the forecast area with highs into the 90s and dewpoints near
oppressive levels of 70F. There continues to be a threat for
strong to severe thunderstorms this afternoon and evening as a
front sinks south from Canada.

Temperatures at 925 mb will again be plus or minus a degree of +26C
across the southern two thirds of the forecast area, although more
clouds will keep highs a couple degrees lower than observed
yesterday. Heat indices will climb into the mid 90s to near 100F
early this afternoon before increasing clouds and thunderstorms
knock temperatures down late this afternoon.

The thinking around the severe thunderstorm potential has not
changed much from the previous forecast package as the 00Z CAM suite
offers similar solutions to yesterday's 12Z run. A positive tilt mid
level trough over southeast Canada will slightly shift south
and east today sending a belt of of southwest winds around 50
kts at H5 over New England this afternoon. These winds will lead
to effective shear to increase to 35 to 45 kts with this shear
overlapping SBCAPE in the 1000 to 2000 J/kg range. The best
overlap of shear with the high end instability will be over
southern New Hampshire and this is where the 00Z HREF is showing
some loose clustering of updraft helicity tracks. SPC now has
southern New Hampshire in an Enhanced Risk (rating 3 out of 5)
with a Slight Risk (rating 2 out of 5) further north
encompassing much of the remaining CWA with damaging winds the
primary threat.

The 00Z CAM suite continues to offer a variety of solutions in
placement, timing, and convective modes owing to the forcing
from the front and pre-frontal trough not aligning well with
instability. Cells may form as early as mid morning across the
north with multi cell clusters tracking west to east across
central New Hampshire into western Maine early this afternoon.
Multi cell clusters may grow upscale into linear segments as
convection spreads south and east through the CWA. The primary
threat will be damaging winds with steep low level lapse rates
around 9C/km from the surface to 3 km AGL and convection taking
on linear forms. The hail threat is lower owing to meager mid
level lapse rates around 5-6C/km, although the signal for
rotating updrafts suggests that severe hail is still a
possibility. Across southern New Hampshire where the best
instability and shear overlap, low level wind profiles are
unidirectional with straight line hodographs and relatively high
LCLs minimizing the tornado threat. Further north, from the
Lakes Region in New Hampshire through the coastal plain of Maine
low level helicity increases with slightly lower LCLs
introducing a non-zero tornado threat. Overall, the confidence
is there that we will see some severe storms today with damaging
winds the primary threat along with localized hydrologic
concerns from training cells given PWATs near 2 inches.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY/...
The front slowly drops through the area tonight before stalling
over southern New England tomorrow morning. Thunderstorm
activity will transition to scattered showers as instability
decreases with another warm and muggy night across the southern
half of the area. Some cooler and drier air enters the north
allowing for lows to drop to near 60F while southern areas will
only drop into the low 70s.

The front will remained stalled near southern New Hampshire on
Thursday with waves of low pressure forming along the boundary.
This will bring mostly cloudy skies with chances for showers
increasing through the afternoon. Cloud cover will keep
temperatures into the low 80s south to low 70s north. Drier air
enters northern areas with dewpoints dropping into the 50s while
south of mountains closer to the boundary dewpoints will still
be muggy into the upper 60s.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
By Thursday evening the frontal boundary ushering in a change of air
masses will be draped near the Mass/New Hampshire border. A
wave of low pressure will ride along this boundary Thursday
night, bringing an increasing coverage and frequency of showers.
This will start first across southern New Hampshire Thursday
evening, and gradually spread north and eastward along the Maine
coast through Friday morning. This first wave of moisture and
rain will mostly stay across southern and coastal areas, but the
low pressure is expected to strengthen and deepen by a few
millibars by the time it emerges into the Gulf of Maine on
Friday morning, and will likely be best described as being a
small Nor'easter, a relatively uncommon feature for early July.

At this same time, an upper level trough will be deepening across
the Great Lakes. Exactly how the Nor'easter and the upper level
trough interact on Friday is still a bit uncertain, but it looks
increasingly likely that showers and some thunderstorms would
develop along an axis toward the northwest from the Maine coast
into western Maine and northern New Hampshire. The models are in
fairly good agreement on the precipitation spreading
northwestward, but exactly where and how much rainfall would
result from it remains less certain. Showers and storms that do
develop in these areas would likely be slow moving, so the
possibility of some heavy rainfall will need to be monitored.

The precipitation will likely last the majority of the daytime on
Friday, with southwestern New Hampshire standing the best chance for
some dry hours Friday afternoon. The Nor'easter will move away
Friday afternoon, but the upper level trough will continue to deepen
into the Mid Atlantic through Saturday. The trough will  gradually
move eastward across New England through the weekend, and will take
until later on Monday to finally move into the Canadian Maritimes.

This trough is set to bring cool and showery conditions for the
Holiday weekend. With the clouds, showers, and a cooler air mass,
high temperature will likely be running about 10-15 degrees
below normal. Additionally, the showers will be more scattered
and periodic in nature, so it doesn't look to be a washout, but
will likely dampen some outdoor plans at times.

Some scattered showers are still possible on Monday as the trough
slowly moves away from the area. A weak ridge will try to build into
the area and bring with it more seasonable temperatures, but the
models are showing that this would still come with frequent
southeastward moving short waves into midweek next week with an
increased chance for showers and thunderstorms when one passes
through the area.

&&

.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
Short Term...VFR is expected through mid-day with scattered
thunderstorms this afternoon bringing the potential for
MVFR/IFR vsby restrictions with some storms capable of becoming
severe with strong winds and hail. Storms taper to showers
tonight with the potential for BR and fog to bring IFR
conditions through morning. Overcast skies and SHRA Thursday may
bring periods of MVFR.

Long Term...
Showers will increase in coverage Thursday night across southern
terminals, and then expand northward across all areas Friday
morning, bringing with them lowered ceilings and IFR conditions at
through Friday afternoon. with the worst conditions across coastal
terminals. Scattered showers will bringing brief times of MVFR to
occasionally IFR conditions at times through the weekend and into
early next week.

&&

.MARINE...
Short Term...Winds and seas will remain below SCA thresholds
through Thursday. A cold front dropping south from Canada will
bring scattered storms that may track over the waters this
afternoon bringing localized strong winds. Storms taper to
showers overnight with some patchy fog developing overnight
lasting through Thursday. Front stalls near the waters through
Thursday bringing additional chances for showers.

Long Term...
A frontal boundary will gradually push southward through the
Gulf of Maine Thursday night and Friday. Low pressure will ride
along this boundary, bringing near SCA conditions late Thursday
night through early Friday afternoon. Northeasterly breezes
will continue through the weekend as a broad trough slowly
crosses the region.

&&

.CLIMATE...
Here are some high temperature records for Today (6/30):

KCON        97 in 1964
KPWM        96 in 1971
KAUG        97 in 1971

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Heat Advisory until 8 PM EDT this evening for MEZ018>021-
     023>025-033.
NH...Heat Advisory until 8 PM EDT this evening for NHZ006-008>015.
MARINE...None.

&&

NEAR TERM...Casey/Schroeter
SHORT TERM...Schroeter
LONG TERM...Clair
Hazardous weather outlook, Jun 30, 4:15 PM EDT, 10 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
415 PM EDT Wed Jun 30 2021

MEZ018>021-023>025-033-NHZ006-008>015-012015-
Interior York-Central Interior Cumberland-Androscoggin-Kennebec-
Coastal York-Coastal Cumberland-Sagadahoc-
Interior Cumberland Highlands-Southern Carroll-Merrimack-Belknap-
Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham-
Coastal Rockingham-Western And Central Hillsborough-
415 PM EDT Wed Jun 30 2021

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 327 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, western Maine, New Hampshire, central New
Hampshire, northern New Hampshire and southern New Hampshire.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ007>009-012>014-022-026>028-NHZ003>005-007-012015-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Interior Waldo-Lincoln-Knox-
Coastal Waldo-Northern Grafton-Northern Carroll-Southern Grafton-
Sullivan-
415 PM EDT Wed Jun 30 2021

...SEVERE THUNDERSTORM WATCH 327 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for south central Maine, west
central Maine, western Maine, central New Hampshire and northern
New Hampshire.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NHZ001-002-012015-
Northern Coos-Southern Coos-
415 PM EDT Wed Jun 30 2021

This Hazardous Weather Outlook is for northern New Hampshire.

.DAY ONE...Tonight.

Although the strongest storms have passed, a few more heavy showers
and possibly a couple storms may impact the area tonight with gusty
winds.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ150-152-154-012015-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
415 PM EDT Wed Jun 30 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Strong thunderstorms are possible through this evening. Wind gusts
my exceed gale force with locally rough seas.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ151-153-012015-
Penobscot Bay-Casco Bay-
415 PM EDT Wed Jun 30 2021

...SEVERE THUNDERSTORM WATCH 327 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Jun 30, 3:51 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
351 PM EDT WED JUN 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     FRANKFORT               44.61N 68.87W
06/30/2021                   WALDO              ME   PUBLIC

            TREE DOWN ACROSS THE ROAD ALONG WITH A DOWN
            WIRE. THE ROAD IS CLOSED. TIME ESTIMATED BY
            RADAR.

&&

TUBBS
Special weather statement, Jun 30, 3:57 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Gray ME
357 PM EDT Wed Jun 30 2021

MEZ018-019-023-024-302030-
Interior York-Coastal York-Central Interior Cumberland-Coastal
Cumberland-
357 PM EDT Wed Jun 30 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN YORK AND SOUTH
CENTRAL CUMBERLAND COUNTIES...

At 356 PM EDT, a strong thunderstorm was located over Buxton, or 8
miles north of Biddeford, moving east at 30 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Portland, South Portland, Westbrook, Saco, Gorham, Cape Elizabeth,
Buxton, Hollis, Old Orchard Beach, Scarborough and Dayton.

This includes the following highways...
 Interstate 295 between mile markers 1 and 8.
 Interstate 95 between mile markers 37 and 49.

This also includes...
  Higgins Beach, Crescent Beach State Park, and Scarborough Beach
State Park.
  Mackworth Island and Little Diamond Island.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4357 7060 4367 7058 4370 7020 4351 7021
      4350 7031
TIME...MOT...LOC 1956Z 275DEG 28KT 4360 7051

Watson
Local storm report, Jun 30, 4:04 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
404 PM EDT WED JUN 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     1 W DANBURY             43.52N 71.88W
06/30/2021                   MERRIMACK          NH   PUBLIC

            TREES DOWN ON WAUKEENA LAKE RD WEST OF
            DANBURY. TIME ESTIMATED BASED ON RADAR.

&&

TUBBS
Special weather statement, Jun 30, 4:07 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Gray ME
407 PM EDT Wed Jun 30 2021

MEZ021-022-027-028-302030-
Interior Waldo-Kennebec-Coastal Waldo-Knox-
407 PM EDT Wed Jun 30 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
KENNEBEC...NORTHERN KNOX AND CENTRAL WALDO COUNTIES...

At 407 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near China to near Liberty. Movement was
east at 30 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Belfast, Lincolnville, Thorndike, China, Liberty, Islesboro, Palermo,
Unity, Knox, Albion, Hope, Appleton, Brooks, Freedom, Jackson,
Morrill, Northport, Belmont, Searsmont and Montville.

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4464 6918 4434 6886 4428 6926 4449 6952
TIME...MOT...LOC 2007Z 261DEG 28KT 4449 6944 4435 6926

Watson
Local storm report, Jun 30, 4:21 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
421 PM EDT WED JUN 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             2 E TILTON              43.44N 71.56W
06/30/2021  E1.25 INCH       MERRIMACK          NH   PUBLIC

            HAIL UP TO HALF DOLLAR SIZE ALONG WITH WINDS
            UP TO AROUND 50 MPH. TIME ESTIMATED BY
            RADAR.

&&

TUBBS
Local storm report, Jun 30, 4:25 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
425 PM EDT WED JUN 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             1 NNE WINCHESTER        42.80N 72.37W
06/30/2021  E1.50 INCH       CHESHIRE           NH   PUBLIC

            HAIL UP TO PING PONG BALL SIZE AT CAMP
            FOREST LAKE. LASTED FOR ABOUT 5 MINUTES.
            TIME ESTIMATED BY RADAR.

&&

TUBBS

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 2:39 PM EDTSpecial Weather StatementGYXGrafton36 min
Jun 30, 3:02 PM EDTSevere Thunderstorm WarningGYXGrafton, Sullivan43 min
Jun 30, 3:10 PM EDTSevere Thunderstorm WarningGYXCarroll, Coos, Grafton17 min
Jun 30, 3:42 PM EDTSpecial Weather StatementGYXBelknap48 min
Jun 30, 3:43 PM EDTSpecial Weather StatementGYXCheshire47 min
Jun 30, 4:01 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Grafton, Merrimack, Strafford27 min
Jun 30, 4:05 PM EDTSevere Thunderstorm WarningGYXCheshire, Sullivan35 min
Jun 30, 4:11 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Merrimack, Strafford49 min
Jun 30, 4:44 PM EDTSpecial Weather StatementGYXMerrimack46 min
Jun 30, 4:53 PM EDTSpecial Weather StatementGYXRockingham37 min
Jun 30, 4:58 PM EDTSevere Thunderstorm WarningGYXRockingham32 min
Jun 30, 5:12 PM EDTSevere Thunderstorm WarningGYXHillsborough, Rockingham33 min

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.